OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4333

Title: The representation of weighted quasimetric spaces
Authors: Vitolo, Paolo
Keywords: weighted quasi-metric space
quasi-metric
weight function
generalized weight function
metric space
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Paolo Vitolo, "The representation of weighted quasimetric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 95-100.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: We show that every weighted quasi-metric space can be identified with a subspace of a space of some canonical type, which is constructed from a metric space. We also present a very simple method to construct a weighted quasi-metric space, as the graph of a function defined on a metric space, and show that every weighted quasi-metric space arises in this way. Similar results may be obtained if we drop the requirement that the weight function have nonnegative values.
URI: http://hdl.handle.net/10077/4333
ISSN: 0049-4704
MS Classification: 54E99
54E35
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:

File Description SizeFormat
VitoloRendMat31.pdf141.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.